# SDR 95ZZZW499

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS631027
- Condition: Scored
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNTS BOLTS (4 EACH) REQUIRE INSPECTION.  PERFORMED VISUAL AND FLOURSCENT DYE PENETRANT INSPECTION ON 4 BOLTS. FOUND 1 WITH DEEP SCORE AND INDICATION AT HEAD TO SHANK RADIUS.  SCRAPPED THAT BOLT.  THREE BOLTS GOOD FOR RETURN TO SERVICE.  ISSUED NEW BOLT FROM STOCK TO REPLACE THE ONE SCRAPPED.  (W)
